# SDR SWIA201231905

- Difficulty date: September 17, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 19,792 hours, 11,942 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MLG PISTON/AXLE ROOT RADIUS NR 1.  (C-CHECK)  REPAIRED PER REO.
